Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 10, Issue 12, 6141-In Progress
Articles: 1 - 12 XML export
Some new integral inequalities for \(n\)-times differentiable convex and concave functions
Author(s): Selahattin Maden, Huriye Kadakal, Mahir Kadakal, İmdat İscan
Pages: 6141--6148
Wavelet thresholding estimator on \(B_{p,q}^s(\mathbb{R}^n)\)
Author(s): Junjian Zhao, Zhitao Zhuang
Pages: 6149--6158
On some extensions of Nadler's fixed point theorem
Author(s): Najeh Redjel, Abdelkader Dehici
Pages: 6159--6165
Inequalities for new class of fractional integral operators
Author(s): Hasib Khan, Hongguang Sun, Wen Chen, Dumitru Baleanu
Pages: 6166--6176
Permanence and partial extinction in a delayed three-species food chain model with stage structure and time-varying coefficients
Author(s): Huanyan Xi, Lihong Huang, Yuncheng Qiao, Huaiyu Li, Chuangxia Huang
Pages: 6177--6191
Common fixed points for pairs of triangular \(\alpha\)-admissible mappings
Author(s): Haitham Qawagneh, Mohd Salmi MD Noorani, Wasfi Shatanawi, Habes Alsamir
Pages: 6192--6204
Dynamics of a stochastic service-resource mutualism model with Lévy noises and harvesting
Author(s): Hui Wang, Chenxi Du, Meng Liu
Pages: 6205--6218
Identities of the degenerate Daehee numbers with the Bernoulli numbers of the second kind arising from nonlinear differential equation
Author(s): Sung-Soo Pyo, Taekyun Kim, Seog-Hoon Rim
Pages: 6219--6228
Existence and multiplicity of periodic solutions and subharmonic solutions for a class of elliptic equations
Author(s): Xiujuan Wang, Aixia Qian
Pages: 6229--6245
An LQP-SQP alternating direction method for solving variational inequality problems with separable structure
Author(s): Adnan Alhomaidan, Abdellah Bnouhachem, Abdul Latif
Pages: 6246--6261
Invariance analysis and exact solutions of some sixth-order difference equations
Author(s): Darlison Nyirenda, Mensah Folly-Gbetoula
Pages: 6262--6273
On the existence of generalized weak solutions to discontinuous fuzzy differential equations
Author(s): Ya-Bin Shao, Zeng-Tai Gong, Zi-Zhong Chen
Pages: 6274--6287

Impact Factor 1.34

June 13, 2017

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.34 according to 2016 Journal Citation Reports released by Thomson Reuters in 2017. Read more

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  J. Nonlinear Sci. Appl. currently has an acceptance ra... Read more